MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA¿ 18GA 1.25IN DP WITH NO CONNECTOR; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD NEXIVA¿ 18GA 1.25IN DP WITH NO CONNECTOR; INTRAVASCULAR CATHETER
Model Number 383545
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.A sample is available for evaluation.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd nexiva¿ 18ga 1.25in dp with no connector leaked from the plug.The following information was provided by the initial reporter: when the needle part was removed, the grey rubber plug failed to seal the end of the iv butterfly/flange and blood freely flowed.
 
Additional Manufacturer Narrative
H.6.Investigation summary: there was no sample or photo available to bd for evaluation.Therefore, bd was unable to perform a thorough investigation to verify the reported issue.Since, an investigation could not be performed bd was unable to determine a possible root cause.The manufacturing facility has been notified of this event but without a sample no corrective actions could be identified.A review of the device history record could not be performed as the lot number was unknown.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
BD NEXIVA¿ 18GA 1.25IN DP WITH NO CONNECTOR
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15234488
Report Number9610847-2022-00306
Device Sequence Number4655562
Product Code FOZ
UDI-Device Identifier00382903835454
UDI-Public00382903835454
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number383545
Device Catalogue Number383545
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2022
Supplement Date Received by Manufacturer09/14/2022
Initial Report FDA Received Date08/16/2022
Supplement Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown